# SDR IPXA12675963

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587619
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POS 4/5 LT AT LBL 84 HAS .5 INCH HOLE.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H.
